MAUDE Adverse Event Report: CARL ZEISS MEDITEC PRODUCTION LLC CT LUCIA; CT LUCIA 602

CARL ZEISS MEDITEC PRODUCTION LLC CT LUCIA; CT LUCIA 602
Model Number 602
Medical Device Problem Codes Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was no damage observed to the ct lucia 602 lens either at the time of folding/loading or post insertion.However while the lens was observed to be well centered and free from any scratches, the haptics could not be anchored into the sulcus as additional loss of integrity to the posterior capsule had occurred with vitreous prolapse.The lens was sectioned and removed with the mackool lens cutter and forceps and an anterior vitrectomy performed.Patient recovered uneventfully in an aphakic state and will be referred for implantation of a sutured lens once healing is complete.
 
Additional Manufacturer Narrative
Most probable root cause: off label use with haptic in sulcus and failed fixation due to additional loss of integrity to the posterior capsule that had occurred with vitreous prolapse.The device history records were reviewed and there were no non-conformities or deviations noted during the manufacturing of the lens that would have caused or contributed to the nature of this complaint.Additionally, our lenses are 100% inspected before they leave our manufacturing site.Therefore, we are confident that the lens was processed per standard operating procedures and inspections and have met all criteria for release.

Brand Name
CT LUCIA
Common Device Name
CT LUCIA 602
Manufacturer (Section D)
CARL ZEISS MEDITEC PRODUCTION LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer (Section G)
CARL ZEISS MEDITEC PRODUCTION LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer Contact
manjaya hegde
5300 central parkway
dublin, CA 94568
9252164697
MDR Report Key22073369
Report Number3010126268-2025-00018
Device Sequence Number9363385
Product Code HQL
UDI-Device Identifier00843045100911
UDI-Public(01)00843045100911(17)260630
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P100016 S019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number602
Device Catalogue Number003500-0050-670
Device Lot Number3S210840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown